# SDR SWIA201128811

- Difficulty date: December 4, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 24,613 hours, 21,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY OVERWING EXIT SIGN IS OUT.  (FLT 6389)  REPLACED NR 4 EMERGENCY BATTERY PACK.
